| Catalog Number |
PODH1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2018-00076, 3005168196-2018-00077, 3005168196-2018-00079.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil detachment handles (ruby handles), a pod detachment handle (pod handle) and ruby coils.During the procedure, the physician successfully deployed and detached multiple ruby coils using a lantern delivery microcatheter (lantern) and a pod handle.The physician then was unable to detach a ruby coil, despite attempting to detach it using the same handle, and two other new handles (f79851, f78388).The ruby coil was eventually able to be detached using a fourth ruby coil handle (f79489).The procedure was then completed using additional ruby coil and the same fourth handle.There was no report of an adverse effect to the patient.